Thursday, 22 November 2012

Hmmm... That wasn't in my plan...

A little more than a week after my very, very happy post about the VU and I was back there again in not so happy circumstances.

The endocrinologist asked me how I was feeling last time and I said I was tired, but wasn't sure if it was just the stress from work at the moment.  He looked at my last blood test and said that  my testosterone was very low, in fact it was to low to measure, and that could be a cause and halved my androcur.

Over the last 9 days though I have been getting more and more stressed, and I've been so irritable and argumentative at times that I just thought something wasn't going well. I hadn't felt that way for quite some time, and didn't like the me that I was when I was feeling like that.

Last night I was travelling in rush hour traffic and at the end of the journey I was so stressed I should have been called Eric :)  Even sitting still in the dark car when I reached my destination for 5 minutes doing a breathing exercise did nothing to help, and I went in a instead used 4 glasses of wine.  Not good.

And this morning I was climbing the walls in the office even before my first cup of coffee - even two of my colleagues noticed and asked what was wrong.  The only thing I could think of, and the one I didn't want to blame as I thought it sounded stupid, was the change to the medication.

But...  I called the VU and they managed to get me an appointment with the endocrinologist on the same day (something that I was not expecting).  I went in this afternoon, told her what was going on with me.  She asked about some other symptoms (and guessed the ones I had correctly) told me I wasn't being stupid for getting an appointment and put me back on my old dose.

So, as of tomorrow I'm back on two tablets twice a day - I just hope they don't take too long to kick in again!

Not on my plan of things for today! I had to cancel and move meetings and appointments with my boss to make the appointment at the VU, but I guess it will be worth it! Hopefully my work will pick again as well, that has suffered the last couple of days :(

But...  Always end on a high note if you can.  When the guys asked me this morning what was wrong and I told them what I thought it was and how I was feeling one said 'Yup, testosterone will do that too you!"

"Well, you can bloody keep it then!"

So the other answered: "Hey, hey!!!!! Calm down - chill honey bunny!"  It made me laugh anyway, which I needed at the time :)


  1. You know, the days before, and even just after, reducing the dose by 50% I would have said "well, you need some". After how I was feeling over the last week though, I'll agree with you! :)